CSpace
ON A NONSTRICTLY HYPERBOLIC SYSTEM OF CONSERVATION-LAWS
LIU, TP; WANG, CH
1985
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume57Issue:1Pages:1-14
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1985AJV5400001
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation statistics
Cited Times:40[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27353
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LIU, TP,WANG, CH. ON A NONSTRICTLY HYPERBOLIC SYSTEM OF CONSERVATION-LAWS[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,1985,57(1):1-14.
APA LIU, TP,&WANG, CH.(1985).ON A NONSTRICTLY HYPERBOLIC SYSTEM OF CONSERVATION-LAWS.JOURNAL OF DIFFERENTIAL EQUATIONS,57(1),1-14.
MLA LIU, TP,et al."ON A NONSTRICTLY HYPERBOLIC SYSTEM OF CONSERVATION-LAWS".JOURNAL OF DIFFERENTIAL EQUATIONS 57.1(1985):1-14.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LIU, TP]'s Articles
[WANG, CH]'s Articles
Baidu academic
Similar articles in Baidu academic
[LIU, TP]'s Articles
[WANG, CH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LIU, TP]'s Articles
[WANG, CH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.